# SDR QXEA0100420

- Difficulty date: March 21, 2001
- Submitted: March 28, 2001
- Operation: Air carrier
- Aircraft: N482US
- Make and model: Fokker F.28 MK4000
- Aircraft serial: 11231
- Aircraft time: 32,232 hours, 39,460 cycles
- System (JASC): 3220 · Nose/Tail Landing Gear
- Part: Landing Gear
- Part number: 200725001
- Part serial: MSA115999
- Condition: Failed
- Location: Nlg
- Part time: 1,456 hours, 1,393 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

YEG - ON GEAR EXTENTION, NOSE LANDING GEAR INDICATED NOT DOWN AND LOCKED.  CYCLED GEAR, ALL INDICATION NORMAL.  REMOVED AND REPLACED NOSE LANDING GEAR ASSEMBLY.  OPERATIONAL CHECKS GOOD.  AIRCRAFT RETURNED TO SERVICE.
